MAUDE Adverse Event Report: CORDIS US CORPORATION INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC

CORDIS US CORPORATION INFINITI; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported, box of 6f inifinti pigtail 145 angle 110cm diagnostic catheters were damaged when they were delivered.The sterility of the devices were compromised.There was no reported patient injury.The boxes were damaged.The damage was noted upon the initial receipt of the product.The devices were not used.Other procedural details were requested but were not provided.The devices will not be returned for analysis.
 
Additional Manufacturer Narrative
Due to system limitations, section h6 required to input type of investigation, investigation findings, and investigation conclusions for an initial report.Pending additional information to complete investigation.Additional information is pending and will be submitted within 30 days upon receipt.
 
Additional Manufacturer Narrative
After further review of additional information received the following: as reported, box of 6f inifinti pigtail 145 angle 110cm diagnostic catheters were damaged when they were delivered.The sterility of the devices were compromised.There was no reported patient injury.The boxes were damaged.The damage was noted upon the initial receipt of the product.The devices were not used.Other procedural details were requested but were not provided.The product was not returned for analysis.A review of the manufacturing documentation associated with lot: 18434706 presented no issues during the manufacturing process that can be related to the reported event.Based on the limited information provided, it is not possible to draw a conclusion about a clinical relationship between the device and the event.Without the return of the device for analysis, the reported customer complaint " catheter (body/shaft) damaged and packaging/pouch/box compromised sterility" could not be evaluated.The cause of the reported issue could not be determined.It is possible that shipping/storage/handling issues led to the reported event.Users should inspect for any signs of damage prior to and during use.Any product with damage should not be used.All devices should be handled with care and stored as per the instructions for use (ifu).Based on the information available for review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
INFINITI
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
CORDIS US CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
santiago troncoso 808
juarez, chihuahua 
7863138372
MDR Report Key22085266
Report Number9616099-2025-00876
Device Sequence Number12729456
Product Code DQO
UDI-Device Identifier10705032014403
UDI-Public(01)10705032014403(17)280229(10)18434706
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K970854
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number534652S
Device Lot Number18434706
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/17/2025
Initial Report FDA Received Date05/26/2025
Supplement Report FDA Received Date06/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN.
Patient SexUnknown